# SDR AALA2019123059001

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 25,926 hours, 21,598 cycles
- Engine: Ge CF3410E6
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059534
- Part serial: GRTA6214
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,896 hours, 13,230 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  NR 2 ENGINE NO LIGHT OFF DURING START.  GROUND PERSONAL REPORTED SPARKS FROM ENGINE. REPLACED THE STARTER IAW AMM 80-10-03.
